# SDR 96ZZZX4388

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N627HA
- Make and model: Piper PA-31-350
- Aircraft serial: 317952241
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53ED19600
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER LYCOMING SB 518C, NUT FOUND LOOSE ON SHAFT.  NOTE THAT SERIAL NUMBER OF THIS UNIT IS BEYOND RANGE OF SERVICE BULLETIN AND THEORETICALLY HAS BEEN REDESIGNED TO ELIMINATE THIS PROBLEM.
